# SDR USAA2013031200006

- Difficulty date: March 11, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 41,016 hours, 14,928 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Part time: 41,016 hours, 14,928 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 26L EMERGENCY EXIT PATH LIGHT INOPERATIVE - CONNECTOR MISSING.  REMOVED AND REPLACED EMERGENCY LIGHT HARNESS AND POWER SUPPLY UNIT.
